On the theory of complete controllability of linear systems of differential equations with retarded argument
Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1192-1198
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_7_a4,
author = {S. A. Minyuk},
title = {On the theory of complete controllability of linear systems of differential equations with retarded argument},
journal = {Differencialʹnye uravneni\^a},
pages = {1192--1198},
year = {1971},
volume = {7},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_7_a4/}
}
TY - JOUR AU - S. A. Minyuk TI - On the theory of complete controllability of linear systems of differential equations with retarded argument JO - Differencialʹnye uravneniâ PY - 1971 SP - 1192 EP - 1198 VL - 7 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_7_a4/ LA - ru ID - DE_1971_7_7_a4 ER -
S. A. Minyuk. On the theory of complete controllability of linear systems of differential equations with retarded argument. Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1192-1198. http://geodesic.mathdoc.fr/item/DE_1971_7_7_a4/